# SDR SWAA2021090295369

- Difficulty date: July 14, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER #4 RIB STIFFENER 3 CRACKED ; / [01] CUT AND REMOVED DAMAGE FROM VERTICAL STIFFENER AND WEB OF THE RIB PER B737-700 SRM 55-10-09-2R-4 REPAIR 4.; [02] PERFORMED HFEC INSP ON CUT OUT AREA AT RH HORIZ STAB RIB#4 STIFFENER#3 IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C:166316; [03] PERFORMED ROTO INSP ON 8EA EXISTING HOLES AT RH HORIZ STAB RIB#4 STIFFENER#3 REPAIRED AREA IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C:166316; [04] DRILLED REPAIR PARTS AS PER B737-700 SRM 51-40-05-0G-0; [05] DRILLED REPAIR ANGLE; STIFFENER AND SHIMS AS PER B737-700 SRM 51-40-05-0G-0; [06] VERIFIED STEP 5. DRILLED REPAIR ANGLE; STIFFENER AND SHIMS; [07] TREATED AND PRIMED REWORKED AREAS AND DRILL HOLES AS PER B737-700 AMM 51-21-41-370-802 & 51-21-72-370-804; [08] VERIFIED TREATED AND PRIMED REWORKED AREAS AND DRILL HOLES; [09] OK TO INSTALL DRILLED REPAIR ANGLE; STIFFENER AND SHIMS; [10] VERIFIED STEP 5 DRILLED REPAIR ANGLE; STIFFENER AND SHIMS. OK TO INSTALL; [11] INSTALLED REPAIR ANGLE; STIFFENER AND SHIMS AS PER B737-700 SRM 51-40-02-0G-0; [12] INSTALLED REPAIR ANGLE; STIFFENER AND SHIMS AS PER B737-700 SRM 51-40-02-0G-0 & SOUTHWEST DRAWING 5510003 REV. B. MIXED SEALANT BMS 5-95 AT 1700; 07-25-2021
